Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
LARES RESEARCH LARES RESEARCH; HIGH-SPEED DENTAL HANDPIECE
Model Number
PROSTYLE SF 557
Medical Device Problem Code
Mechanical Problem (1384)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Handpiece was sent in by customer with a note indicating a piece of the turbine had flown out during procedure.
New Search
Submit an Adverse Event Report
Brand Name
LARES RESEARCH
Common Device Name
HIGH-SPEED DENTAL HANDPIECE
Manufacturer
(Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer
(Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key
17494976
Report Number
2916440-2023-00013
Device Sequence Number
7821559
Product Code
EFB
UDI-Device Identifier
D950131242220
UDI-Public
D950131242220
Combination Product (Y/N)
N
Initial Reporter State
KY
Initial Reporter Country
US
PMA/510(K) Number
K141221
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
08/09/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PROSTYLE SF 557
Device Catalogue Number
13124-222
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/07/2023
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/07/2023
Initial Report FDA Received Date
08/09/2023
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
03/29/2023
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown